# SDR AALA202508196316

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 66,211 hours, 28,199 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAPS WERE RAISED BUT THE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED, RECYCLE FLAPS DID NOT HELP. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAX.   (OPEN).
